# SDR RAIA00609014

- Difficulty date: September 12, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,461 hours, 17,060 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5574 - PHL - ROW 12 EMERGENCY LIGHT INOP.  MAINTENANCE FOUND THE EMERGENCY LIGHTS TO BE WORKING.
